# SDR CA110618001

- Difficulty date: June 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 10,011 hours
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C752
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: BC56984
- Condition: Failed
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP SYS ASSYMETRY OCCURRED DURING A HIGH ALTITUDE SIMULATED OVERSHOOT.  PILOT REPORTED THAT THE ACFT DIDN`T WANT TO CLIMB VERY WELL AND IT WANTED TO NATURALLY TURN TO THE RT ONCE CLIMB ENGINE POWER WAS APPLIED AND FLAPS WERE RETRACTED.  FURTHER INSPECTION OUT THE WINDOW REVEALED THE RT OTBD FLAP DID NOT FULLY RETRACT.  LANDED WITHOUT INCIDENT.  INSPECTION REVEALED THAT THE RT OTBD FLAP INBD HINGE AFT BEARING HAD FAILED, CAUSING DAMAGE TO THE FLAP SUPPORT STRUCTURE. THE FLAP HAD WEDGED ITSELF OVER CAUSING IT TO JAM UP IN THE FLAP WELL AREA AND AGAINST THE AILERON CAUSING THE ASSYMETRY.  S
